# SDR AALA202404018625

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 39,935 hours, 16,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ISSUES WITH MAIN LANDING GEAR RETRACTION; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
